# SDR DALA2018062204160

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 76,889 hours, 17,653 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, COCKPIT CREW NOTICED SMOKE ODOR WITH AN ASSOCIATED FWD EQUIP SUPPLY EICAS MESSAGE.   REPLACED THE FWD EQUIPMENT COOLING SUPPLY FAN 1. SYSTEM OPS NORMAL.
